Alert archive / Kentucky / Flash Flood Warnings in 2016
Flash Flood Warning 44, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Aug 28, 2016, 7:27 PM EDT for Boone County, Campbell County, Kenton County, Kentucky; Hamilton County, Ohio. It was in force for 3 hr. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2016, 7:27 PM EDT (23:27 UTC)
- Expired
- Aug 28, 2016, 10:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Boone County, KY, Campbell County, KY, Kenton County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 66 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 7:30 PM EDT | FLASH FLOOD | 4 Nw Downtown Cincinnat, OH | HIGH WATER ON SEVERAL ROADWAYS...INCLUDING NEARLY 1 FOOT DEEP WATER ON THE ON RAMP TO NORWOOD LATERAL FROM SOUTHBOUND INTERSTATE 75. |
| Aug 28, 7:30 PM EDT | FLASH FLOOD | 4 Wsw Covington, KY | FLOODED BASEMENTS REPORTED IN VILLA HILLS AND FORT MITCHELL. |
| Aug 28, 7:30 PM EDT | FLASH FLOOD | Covington, KY | SEVERAL FLOODED ROADS AND UNDERPASSES...WITH SOME CARS STUCK IN HIGH WATER. |
| Aug 28, 7:49 PM EDT | FLASH FLOOD | Florence, KY | SEVERAL REPORTS OF VERY HIGH WATER ON ROADWAYS THROUGH FLORENCE. |
| Aug 28, 7:50 PM EDT | FLASH FLOOD | Fort Thomas, KY | VERY DEEP WATER ACROSS RIVER ROAD. |
| Aug 28, 7:50 PM EDT | FLASH FLOOD | Newport, KY | SEVERAL STREETS FLOODED BY OVER 1 FOOT OF WATER. |
| Aug 28, 7:50 PM EDT | FLASH FLOOD | Reading, OH | NUMEROUS REPORTS OF SUBMERGED VEHICLES IN ROSELAWN...BOND HILL...MT AUBURN...READING...EAST END. SOME OF THE ROADWAYS FLOODED INCLUDE GLENMEADOW LANE...PADDOCK ROAD AT TENNESSEE AVENUE. |
| Aug 28, 8:05 PM EDT | FLASH FLOOD | 2 Se St. Bernard, OH | INTERSTATE 71 SHUT DOWN IN BOTH DIRECTIONS NEAR VICTORY PARKWAY. |
| Aug 28, 8:30 PM EDT | FLASH FLOOD | 4 Sw Deer Park, OH | VIDEO SHOWS GROUND-LEVEL APARTMENT OFF OF MAPLE AVENUE COMPLETED FLOODED. 30 RESIDENTS DISPLACED. CORRECTED TIME OF EVENT. |
| Aug 28, 8:30 PM EDT | FLASH FLOOD | 5 Ne Downtown Cincinnat, OH | NORWOOD LATERAL SHUTDOWN BY HIGH MOVING WATER. |
| Aug 28, 8:30 PM EDT | FLASH FLOOD | 5 Nne Covington, OH | MINOR FLOODING IN SEVERAL CLASSROOMS AT XAVIER UNIVERSITY |
| Aug 28, 9:10 PM EDT | HEAVY RAIN 1.37 | Kluk Lunken Airport, OH | STORM TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1387 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
577 WGUS51 KILN 282327 FFWILN KYC015-037-117-OHC061-290230- /O.NEW.KILN.FF.W.0044.160828T2327Z-160829T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 727 PM EDT SUN AUG 28 2016 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLASH FLOOD WARNING FOR... KENTON COUNTY IN NORTHERN KENTUCKY... NORTHERN CAMPBELL COUNTY IN NORTHERN KENTUCKY... CENTRAL BOONE COUNTY IN NORTHERN KENTUCKY... EASTERN HAMILTON COUNTY IN SOUTHWESTERN OHIO... * UNTIL 1030 PM EDT. * AT 725 PM EDT...RADAR INDICATED THAT NEARLY STATIONARY THUNDERSTORMS HAD PRODUCED HEAVY RAIN ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES INDICATES THAT 1.5 TO 2.5 INCHES OF RAIN HAS FALLEN ACROSS PARTS OF THE AREA SINCE 630 PM. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER 1 TO 2 INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...NORWOOD...FOREST PARK...ERLANGER...FORT THOMAS...NEWPORT...SHARONVILLE...BLUE ASH... SPRINGDALE...READING...MONTGOMERY...NORTH COLLEGE HILL...MADEIRA... EDGEWOOD...ALEXANDRIA...ELSMERE AND WYOMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3930 8452 3928 8431 3889 8435 3891 8475 $$
2 follow-up statements
897 WGUS71 KILN 290010 FFSILN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 810 PM EDT SUN AUG 28 2016 KYC015-037-117-OHC061-290230- /O.CON.KILN.FF.W.0044.000000T0000Z-160829T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KENTON KY-CAMPBELL KY-BOONE KY-HAMILTON OH- 810 PM EDT SUN AUG 28 2016 ...THIS IS A FLASH FLOOD EMERGENCY FOR KENTON...NORTHERN CAMPBELL... CENTRAL BOONE AND EASTERN HAMILTON COUNTIES... ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT... AT 807 PM EDT...RADAR INDICATED THAT EXTREMELY HEAVY RAIN HAD FALLEN ACROSS SOUTHERN HAMILTON...NORTHERN KENTON AND NORTHERN CAMPBELL COUNTIES. DOPPLER RADAR ESTIMATES INDICATE THAT 3 TO 5 INCHES OF RAIN HAVE FALLEN SINCE 6 PM. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER 2 INCHES POSSIBLE. FLASH FLOODING IS OCCURRING AND WILL CONTINUE THROUGH 1000 PM. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...NORWOOD... FOREST PARK...ERLANGER...FORT THOMAS...NEWPORT...SHARONVILLE... BLUE ASH...SPRINGDALE...READING...MONTGOMERY...NORTH COLLEGE HILL... MADEIRA...EDGEWOOD...ALEXANDRIA...ELSMERE AND WYOMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER. TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3930 8452 3928 8431 3889 8435 3891 8475 $$
530 WGUS71 KILN 290228 FFSILN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1028 PM EDT SUN AUG 28 2016 KYC015-037-117-OHC061-290236- /O.EXP.KILN.FF.W.0044.000000T0000Z-160829T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KENTON KY-CAMPBELL KY-BOONE KY-HAMILTON OH- 1028 PM EDT SUN AUG 28 2016 ...THE FLASH FLOOD WARNING FOR KENTON...NORTHERN CAMPBELL...CENTRAL BOONE AND EASTERN HAMILTON COUNTIES WILL EXPIRE AT 1030 PM EDT... THE HEAVY RAIN HAS ENDED AND RAPID RISES IN FLOODING ARE NO LONGER EXPECTED...BUT WATER REMAINS HIGH THROUGH CENTRAL HAMILTON...EASTERN BOONE...NORTHERN KENTON...NORTHERN CAMPBELL COUNTIES...SO A FLOOD WARNING FOR LINGERING VERY HIGH WATER WILL REMAIN IN EFFECT UNTIL 1130 PM. NEVER ATTEMPT TO CROSS WATER OF UNKNOWN DEPTH. PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA. LAT...LON 3930 8452 3928 8431 3889 8435 3891 8475 $$ JDR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 3:51 PM EDT, 3 hours 36 minutes earlier.
Area forecast discussion, Aug 28, 3:51 PM EDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
351 PM EDT SUN AUG 28 2016
.SYNOPSIS...
A very warm and humid airmass will remain in place today and
Monday. This heat and humidity will keep a chance of thunderstorms
in the forecast. Slightly drier conditions can be expected
Tuesday, under the influence of weak surface high pressure. The
next chance for thunderstorms will occur Wednesday with the
approach of a cold front.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Atmosphere continues to be very warm, moist and unstable across
the Ohio Valley. Thunderstorms have already begun to develop
across southern Ohio/portions of northern Kentucky early this
afternoon. Somewhat more organized convection has also developed
across northwest Ohio/northern Indiana closer to a weakening cold
front and mid level shortwave.
Given the environment, more pop up showers and thunderstorms are
expected through the afternoon. Based on radar trends, will focus
highest pops across the far southern portion of the CWA initially
then later this afternoon/early evening additional convective activity
may develop and affect more of the CWA. This solution is more in
line with recent runs of the HRRR.
High preciptable waters will support heavy rainfall in the strongest
storms. Some of the storms especially over southern Ohio/northern
Kentucky will also exhibit slow movement. Therefore there is the
potential for heavy rainfall to result in minor flooding issues.
In addition, while shear is forecast to be weak there will likely
be sufficient instability (CAPE aoa 2500 J/kg) for the strongest
storms to produce gusty or even locally damaging wind gusts.
After sunset, much of the activity is expected to dissipate given
the large influence daytime heating will have on thunderstorm
development/maintenance.
Expect another muggy night with dewpoints remaining in the upper
60s to lower 70s. There may be a fair amount of lingering mid
clouds overnight which would inhibit fog formation, but can't
rule out patchy fog forming in fog-prone areas late.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
Initial frontal boundary to the north looks to wash out Monday,
but models suggest that weak high pressure and lower precipitable
water values will try to move down at least in central/west-
central Ohio later in the day. This may keep that area dry on
Monday, however sufficient moisture along with afternoon
instability will likely support convective development Monday
afternoon further south into Ohio/northern Kentucky. Locally heavy
rainfall could once again be a risk with the strongest storms.
Lower precipitable waters and a bubble of high pressure press
further south Monday night into Tuesday. Therefore, have
continued with a dry forecast during this time. A cold front will
approach late Tuesday night.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Cold front will push into the region at the beginning of the period.
Forcing appears weak and moisture limited...but still included a
chance of storms across northern counties.
High pressure will build southeast across the Great Lakes and
continue off the New England coast by the end of the week. The high
will continue extend into the forecast area through the weekend.
This will provide dry conditions. Temperatures will drop closer to
normal Thursday and Friday and then start to warm over the
weekend.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
VFR conditions expected through the period with the exception of
mvfr br at kluk in the 10-12z timeframe. The sites least likely to
see thunderstorm activity this afternoon are KILN/KDAY...with
scattered thunderstorms expected across the KCMH/KLCK and then
across the KCVG/KLUK locations from especially 20-00z. Winds very
light through the period generally from the NE...with otherwise no
flight impacts outside of thunderstorms and short lived BR.
OUTLOOK...Thunderstorms possible through Wednesday...mainly in
the afternoon and evening.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 9 PM EDT this evening for OHZ073-077>082-
088.
KY...Heat Advisory until 9 PM EDT this evening for KYZ089>100.
IN...Heat Advisory until 9 PM EDT this evening for INZ073>075-080.
&&
SYNOPSIS...BPP
NEAR TERM...BPP
SHORT TERM...BPP
LONG TERM...
AVIATION...JDRHazardous weather outlook, Aug 28, 7:20 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 720 PM EDT SUN AUG 28 2016 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 074-291100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING- 720 PM EDT SUN AUG 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. A FEW OF THE STORMS HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS LOW PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ073-077>082-088-291100- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 720 PM EDT SUN AUG 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. A FEW OF THE STORMS HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED AGAIN MONDAY AFTERNOON. IN ADDITION...SCATTERED AFTERNOON THUNDERSTORMS MAY DEVELOP...WITH SOME ISOLATED STORMS HAVING THE POTENTIAL TO PRODUCE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 28, 6:33 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
633 PM EDT SUN AUG 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG WINCHESTER 38.94N 83.65W
08/28/2016 ADAMS OH LAW ENFORCEMENT
SEVERAL TREES DOWN. TIME ESTIMATED FROM RADAR.
&&Special weather statement, Aug 28, 6:44 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 644 PM EDT SUN AUG 28 2016 KYZ092-093-OHZ077-282315- CAMPBELL KY-KENTON KY-HAMILTON OH- 644 PM EDT SUN AUG 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTH CENTRAL KENTON AND CENTRAL HAMILTON COUNTIES UNTIL 715 PM EDT... AT 643 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER CINCINNATI...MOVING SOUTHWEST AT 10 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... CINCINNATI...COVINGTON...NORWOOD...FORT THOMAS...NEWPORT... BELLEVUE...DAYTON...LUDLOW...PARK HILLS...UNIVERSITY OF CINCINNATI... ST. BERNARD...ELMWOOD PLACE AND WOODLAWN. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 6. I-75 IN KENTUCKY BETWEEN MILE MARKERS 190 AND 191. I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 4...AND BETWEEN MILE MARKERS 6 AND 8. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3919 8448 3911 8442 3906 8453 3913 8457 TIME...MOT...LOC 2243Z 034DEG 9KT 3913 8450
Special weather statement, Aug 28, 6:53 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 653 PM EDT SUN AUG 28 2016 OHZ071-072-282330- CLINTON OH-WARREN OH- 653 PM EDT SUN AUG 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CLINTON AND NORTHEASTERN WARREN COUNTIES UNTIL 730 PM EDT... AT 653 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WAYNESVILLE...MOVING SOUTHEAST AT 15 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... LEBANON...WAYNESVILLE...MORROW...HARVEYSBURG...CORWIN... STATE ROUTE 48 AT STATE ROUTE 73...OREGONIA...FORT ANCIENT...PEKIN... LYTLE...GENNTOWN AND CAESAR CREEK STATE PARK. THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 32 AND 44. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3951 8424 3957 8412 3947 8393 3935 8413 TIME...MOT...LOC 2253Z 323DEG 12KT 3950 8415
Special weather statement, Aug 28, 6:54 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 654 PM EDT SUN AUG 28 2016 OHZ042-043-051-282330- MIAMI OH-DARKE OH-SHELBY OH- 654 PM EDT SUN AUG 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MIAMI...EAST CENTRAL DARKE AND SOUTHWESTERN SHELBY COUNTIES UNTIL 730 PM EDT... AT 654 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER BRADFORD...MOVING SOUTHEAST AT 10 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... PIQUA...VERSAILLES...COVINGTON...BRADFORD...WEBSTER...RUSSIA... GETTYSBURG...BLOOMER...HORATIO...CIRCLE HILL... UNION CORNERS AND POLO. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4013 8460 4026 8444 4015 8424 3997 8445 TIME...MOT...LOC 2254Z 314DEG 10KT 4015 8446
Special weather statement, Aug 28, 7:04 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
704 PM EDT SUN AUG 28 2016
OHZ035-282330-
AUGLAIZE OH-
704 PM EDT SUN AUG 28 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN AUGLAIZE COUNTY
UNTIL 730 PM EDT...
AT 703 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CRIDERSVILLE...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
WAPAKONETA...FORT SHAWNEE...CRIDERSVILLE...BUCKLAND...
UNIOPOLIS AND ST.
JOHNS.
THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 109 AND 118.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4066 8422 4066 8411 4064 8411 4064 8403
4060 8399 4050 8421 4066 8432 4069 8428
4069 8422
TIME...MOT...LOC 2303Z 319DEG 17KT 4067 8422Special weather statement, Aug 28, 7:17 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 717 PM EDT SUN AUG 28 2016 KYZ092-093-OHZ077-282345- CAMPBELL KY-KENTON KY-HAMILTON OH- 717 PM EDT SUN AUG 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTH CENTRAL KENTON AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 745 PM EDT... AT 717 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER HIGHLAND HEIGHTS. THIS STORM WAS NEARLY STATIONARY. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... CINCINNATI...COVINGTON...NORWOOD...FORT THOMAS...NEWPORT... HIGHLAND HEIGHTS...TAYLOR MILL...BELLEVUE...FORT WRIGHT...DAYTON... SOUTHGATE...WILDER...SILVER GROVE...SALEM HEIGHTS... RIVERBEND AND CONEY ISLAND...COLD SPRING...NEWTOWN...SHERWOOD... CRESTVIEW AND WOODLAWN. THIS INCLUDES I-71 IN OHIO NEAR MILE MARKER 6. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3904 8453 3915 8446 3911 8434 3899 8441 TIME...MOT...LOC 2317Z 219DEG 0KT 3904 8445
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 3:34 AM EDT | Heat Advisory | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 16 hr |
| Aug 28, 2:38 PM EDT | Special Weather Statement | ILN | Lewis | 37 min |
| Aug 28, 2:57 PM EDT | Areal Flood Advisory | ILN | Lewis | 2 hr |
| Aug 28, 3:57 PM EDT | Areal Flood Advisory | ILN | Grant, Owen | 2 hr |
| Aug 28, 4:34 PM EDT | Flash Flood Warning | ILN | Grant, Owen | 2 hr |
| Aug 28, 5:09 PM EDT | Areal Flood Advisory | ILN | Owen | 3 hr |
| Aug 28, 5:11 PM EDT | Special Weather Statement | ILN | Grant | 34 min |
| Aug 28, 5:24 PM EDT | Areal Flood Advisory | ILN | Grant, Owen, Pendleton | 3 hr |
| Aug 28, 5:46 PM EDT | Special Weather Statement | ILN | Grant | 29 min |
| Aug 28, 5:52 PM EDT | Flash Flood Warning | ILN | Grant, Owen | 3 hr |
| Aug 28, 5:58 PM EDT | Special Weather Statement | ILN | Pendleton | 32 min |
| Aug 28, 6:34 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Kenton | 26 min |
| Aug 28, 6:37 PM EDT | Areal Flood Advisory | ILN | Bracken, Mason | 2 hr |
| Aug 28, 6:41 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 3 hr |
| Aug 28, 7:17 PM EDT | Special Weather Statement | ILN | Campbell | 28 min |
| Aug 28, 7:48 PM EDT | Areal Flood Advisory | ILN | Campbell | 2 hr |
| Aug 28, 7:52 PM EDT | Areal Flood Advisory | ILN | Boone | 2 hr |
| Aug 28, 7:58 PM EDT | Flash Flood Warning | ILN | Bracken, Campbell, Pendleton | 3 hr |
| Aug 28, 5:28 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Aug 28, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 29 min |
| Aug 28, 5:37 PM EDT | Areal Flood Advisory | ILN | Adams | 2 hr |
| Aug 28, 6:08 PM EDT | Flash Flood Warning | ILN | Adams | 3 hr |
| Aug 28, 6:08 PM EDT | Special Weather Statement | ILN | Shelby | 37 min |
| Aug 28, 6:11 PM EDT | Special Weather Statement | ILN | Montgomery | 34 min |
| Aug 28, 6:14 PM EDT | Special Weather Statement | ILN | Highland | 31 min |
| Aug 28, 6:19 PM EDT | Special Weather Statement | ILN | Ross | 26 min |
| Aug 28, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Ross | 37 min |
| Aug 28, 6:26 PM EDT | Areal Flood Advisory | ILN | Highland, Pike, Ross | 3 hr |
| Aug 28, 6:27 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| Aug 28, 6:44 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Aug 28, 6:53 PM EDT | Special Weather Statement | ILN | Warren | 37 min |
| Aug 28, 6:54 PM EDT | Special Weather Statement | ILN | Darke | 36 min |
| Aug 28, 6:59 PM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| Aug 28, 7:03 PM EDT | Flash Flood Warning | ILN | Fairfield, Franklin | 2 hr |
| Aug 28, 7:04 PM EDT | Special Weather Statement | ILN | Auglaize | 26 min |
| Aug 28, 7:08 PM EDT | Areal Flood Advisory | ILN | Hamilton | 2 hr |
| Aug 28, 7:21 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan | 24 min |
| Aug 28, 7:46 PM EDT | Special Weather Statement | ILN | Warren | 29 min |
| Aug 28, 7:50 PM EDT | Special Weather Statement | ILN | Logan | 25 min |
Nearby
Flash Flood Warnings in Kentucky, 2016Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.